# SDR AALA202407231624

- Difficulty date: July 22, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 84,410 hours, 34,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Part number: Z010H000521A
- Part serial: 010H00004872
- Condition: Faulty
- Location: Zone 100
- Part time: 72,624 hours, 28,689 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF UNCOMMANDED EVAC HORN ACTUATION WITH CIDS 1+2 FAULT ON THE ECAM. REMOVED AND REPLACED CIDS1 IAW AMM 23-73-34. OPS CHECK GOOD.
